Wow, I don’t know if the tooth whitener is a real possibility, but it’s easy enough to check. Just pause the tooth whitening. Your teeth will wait patiently for you to resume the treatment.
Bleeding usually isn’t a prominent symptom of pouchitis, but sometimes one of the ulcers erodes a small blood vessel, with exciting results.
This “off Cipro for a few days” cycle you’ve been following seems strange to me. It’s not likely to reduce your risk of side effects very much, if at all, and it seems almost designed to develop Cipro-resistant bacteria, making the Cipro less effective. I think if you need antibiotics to stay well then you need antibiotics to stay well. It’s worth keeping the dose as low as you can, but frequent interruptions may not do any good. Normally a rotating sequence of antibiotics is best, if you can find two or three that do the job. It sounds like you may have skipped that step (trying Flagyl, rifaximin, Tindamax, etc.). In any case this might be a good time to try Flagyl, either alone (my preference) or in addition to the Cipro.
Cuffitis as a guess is kind of a stab in the dark. It’s possible, but I think I’m hearing that the only reason to consider it is the bleeding. Have I got that right? If so, then out-of-control pouchitis seems more likely.